# SDR KCSA071185

- Difficulty date: June 6, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N747CK
- Make and model: Boeing 747221F
- Aircraft serial: 21743
- Aircraft time: 109,828 hours, 24,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1920 RBL 60 EVIDENCE OF CORROSION ON FUSELAGE DOOR LOCK BEAM WEB.
